Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 265, NWS Little Rock, AR

October 24, 2021Lawrence County, Randolph County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Oct 24, 2021, 11:50 PM CDT for Lawrence County, Randolph County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2021, 11:50 PM CDT (04:50 UTC)
Expired
Oct 25, 2021, 12:30 AM CDT
In force
40 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lawrence County, AR, Randolph County, AR

The radar

The Memphis radar (KNQA), 142 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 10:34 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1375 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

326 
WUUS54 KLZK 250450
SVRLZK
ARC075-121-250530-
/O.NEW.KLZK.SV.W.0265.211025T0450Z-211025T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1150 PM CDT Sun Oct 24 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Randolph County in eastern Arkansas...
  Northern Lawrence County in eastern Arkansas...

* Until 1230 AM CDT.

* At 1150 PM CDT, severe thunderstorms were located along a line
  extending from near Maynard to 7 miles southwest of Ravenden,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pocahontas...                     Walnut Ridge...
  Imboden...                        Ravenden...
  Reyno...                          College City...
  Maynard...                        Biggers...
  O'Kean...                         Annieville...
  Attica...                         Whiskerville...
  Giles Spur...                     Middlebrook...
  Ingram...                         Shannon...
  Birdell...                        Dicus...
  Elnora...                         Elkins Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for eastern and
north central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 400 AM CDT for eastern and
north central Arkansas.

&&

LAT...LON 3649 9077 3643 9078 3641 9075 3628 9075
      3628 9078 3629 9079 3629 9081 3615 9081
      3615 9075 3611 9077 3607 9085 3617 9135
      3622 9135 3625 9130 3624 9126 3627 9126
      3650 9088 3650 9079
TIME...MOT...LOC 0450Z 272DEG 33KT 3649 9084 3619 9138 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cavanaugh
2 follow-up statements
471 
WWUS54 KLZK 250518
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1218 AM CDT Mon Oct 25 2021

ARC075-250527-
/O.CAN.KLZK.SV.W.0265.000000T0000Z-211025T0530Z/
Lawrence AR-
1218 AM CDT Mon Oct 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas.

LAT...LON 3643 9078 3641 9075 3628 9075 3629 9079
      3629 9081 3617 9082 3625 9104 3628 9107
      3639 9088
TIME...MOT...LOC 0517Z 272DEG 33KT 3648 9054 3618 9108 

$$

ARC121-250530-
/O.CON.KLZK.SV.W.0265.000000T0000Z-211025T0530Z/
Randolph AR-
1218 AM CDT Mon Oct 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN RANDOLPH COUNTY...

At 1217 AM CDT, severe thunderstorms were located along a line
extending from near Corning to near Black Rock, moving east at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pocahontas...                     Reyno...
Biggers...                        O'Kean...
Stokes...                         Engelerg...
Brockett...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3643 9078 3641 9075 3628 9075 3629 9079
      3629 9081 3617 9082 3625 9104 3628 9107
      3639 9088
TIME...MOT...LOC 0517Z 272DEG 33KT 3648 9054 3618 9108 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cavanaugh
222 
WWUS54 KLZK 250526
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1226 AM CDT Mon Oct 25 2021

ARC121-250536-
/O.EXP.KLZK.SV.W.0265.000000T0000Z-211025T0530Z/
Randolph AR-
1226 AM CDT Mon Oct 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH COUNTY
WILL EXPIRE AT 1230 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas.

LAT...LON 3643 9078 3641 9075 3628 9075 3629 9079
      3629 9081 3617 9082 3625 9104 3628 9107
      3639 9088
TIME...MOT...LOC 0526Z 272DEG 33KT 3648 9047 3618 9101 

$$

Cavanaugh

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 5:56 PM CDT, 5 hours 54 minutes earlier.

Area forecast discussion, Oct 24, 5:56 PM CDT, 5 hours 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
556 PM CDT Sun Oct 24 2021

.AVIATION...
Updated for 00Z terminals...

Expect sct to nmrs shra/ts tonight along and ahead of a frontal
boundary which will move through the state during the overnight
hours. Ahead of the front and with/ahead of the storms, expect
temporary mvfr or lower restrictions and gusty and erratic
thunderstorm winds. Otherwise, expect decreasing clouds and winds
after the fropa, with vfr conds becoming prevalent by the 15-18Z
time frame Monday, if not sooner.
&&

.PREV DISCUSSION...(ISSUED 244 PM CDT Sun Oct 24 2021)
SHORT TERM...Tonight Through Tuesday
A strong upper low continues near the Great Lakes with a short wave
moving through the Plains. This short wave will affect Arkansas
tonight and a ridge will develop over the Rockies. The upper ridge
will translate to the Mississippii River for Tuesday.

A cold front in central Oklahoma will continue to move east this
evening and overnight with severe thunderstorms possible. With
the surface low near Kansas City, the higher instability will be
in north Arkansas. Dew points are currently in the low 60s to near
70 degrees. Gustyy southwest winds will continue to bring
moisture into the state. Expect showers and thunderstorms to
develop ahead of the front and eventually become a line of storms.
Damaging winds, large hail and an isolated tornado will be
possible. High pressure and drier air will bring clear skies for
Monday with a breezy northwest wind. Moisture starts to return
Tuesday afternoon with more clouds.

Lows tonight will be in the mid 40s to mid 60s, and low 40s to mid
50s Monday night. Highs Monday and Tuesday will be in the mid 60s to
lower 80s.

LONG TERM...Tuesday Night Through Sunday
To begin the period, high pressure will be present over the state
pushing off to our east as the next low pressure system moves into
the Central Plains, then the CWA.

This next system looks to move in Tuesday evening into Wednesday
moving out of the area sometime Thursday night. Right now, there is
some uncertainty on timing with the low as the Euro is slightly
slower, tracks it a little farther south and closes the low off
sooner than the GFS. These differences should get resolved over the
next couple of days once the low becomes more defined out west. What
we know right now...there appears to be some threat for severe,
primarily during the afternoon hours. Exact impacts are still
uncertain as timing and location are major factors in severe weather
impacts. We will continue to monitor this system and will provide
updates as needed.

Overall, temperatures are forecasted to return to normal, even
slightly below average through the long term period. Ahead of the
system coming in Tuesday and Wednesday, temperatures might moderate
some just because of southery flow and higher dewpoints. Once that
system clears the area on Thursday, fall like temperatures will
return with dewpoints expected to lower into the 40s and breezy
conditions making it feel cooler.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...57
Hazardous weather outlook, Oct 24, 5:00 AM CDT, 18 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
500 AM CDT Sun Oct 24 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-251100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
500 AM CDT Sun Oct 24 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Breezy southerly winds will be noted today ahead of an
incoming cold front arriving from the Plains. As the front
approaches Arkansas, thunderstorms are expected to develop.

Scattered thunderstorms will pop up in northwest and north
central sections of the state by late this afternoon. Over time, a
line of storms will evolve, with the line sweeping into the central
counties by midnight. Storms should weaken during the wee hours
of Monday as they head toward the Louisiana border.

Severe weather appears likely in the northern half of the state.
A fast storm movement increases the risk of strong to damaging
winds, and this is the main concern. Winds will also turn with
height, and this suggests that isolated tornadoes may occur. As
storms initiate toward the beginning of the event, they may
produce quarter size hail or larger.

.DAYS TWO THROUGH SEVEN...Monday Through Saturday

The threat for severe weather will decrease Monday as the
aforementioned front moves south of the state. However, another
round of showers and thunderstorms is possible by the middle of the
week.

At this time, while some severe weather may materialize
on Wednesday, it appears that severe storms are most likely along
the central Gulf Coast. Refer to forecasts in the coming days as the
situation becomes more clear.

.Spotter Information Statement...

Spotter activation may be needed Sunday night.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

In the hours before

Special weather statement, Oct 24, 10:09 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1009 PM CDT Sun Oct 24 2021

ARZ022-023-031-250345-
Pope AR-Van Buren AR-Conway AR-
1009 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of southwestern Van
Buren, northeastern Conway and east central Pope Counties through
1045 PM CDT...

At 1009 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hector, or 12 miles northeast of Russellville, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hector...                         Bethlehem...
Claude...                         Cleveland...
Catholic Point...                 Hattieville...
Middleton...                      Lanty...
Jerusalem...                      St. Vincent...
Blick...                          Springfield...
Mallet Town...                    Solgohachia...
Birdtown...                       Appleton...
Austin in Conway County...        Formosa...
Economy...                        Center Ridge...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for central and
north central Arkansas.

&&

LAT...LON 3527 9249 3526 9251 3525 9251 3524 9250
      3524 9251 3530 9304 3546 9303 3548 9249
TIME...MOT...LOC 0309Z 271DEG 33KT 3537 9295

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DTC
Special weather statement, Oct 24, 10:11 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1011 PM CDT Sun Oct 24 2021

ARZ006>008-250345-
Randolph AR-Sharp AR-Fulton AR-
1011 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of northwestern
Randolph, northeastern Fulton and northeastern Sharp Counties through
1045 PM CDT...

At 1011 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bakersfield, or 16 miles northeast of Mountain Home, moving east at
35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Salem in Fulton County...         Mammoth Spring...
Hardy...                          Viola...
Flint Springs...                  Sturkie...
Mammoth Spring State Park...      Dalton...
Armstrong...                      Moko...
Fryatt...                         Saddler Falls...
Eleven Point...                   Wirth...
Saddle...                         Salem Airport...
Elm Store...                      Camp...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

&&

LAT...LON 3633 9111 3634 9180 3638 9198 3650 9194
      3650 9112
TIME...MOT...LOC 0311Z 272DEG 32KT 3647 9215

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DTC
Local storm report, Oct 24, 10:12 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1012 PM CDT SUN OCT 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WIND        5 NW VIOLA              36.45N  92.05W
10/24/2021  E70 MPH          FULTON             AR   PUBLIC

            WINDS WERE GUSTING 60-70 MPH.

&&

EVENT NUMBER LZK2100749

57
Special weather statement, Oct 24, 10:23 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1023 PM CDT Sun Oct 24 2021

ARZ005-006-015-250400-
Baxter AR-Fulton AR-Izard AR-
1023 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of northern Izard, east
central Baxter and southwestern Fulton Counties through 1100 PM
CDT...

At 1023 PM CDT, Doppler radar was tracking a strong thunderstorm over
Norfork Dam, or 10 miles southeast of Mountain Home, moving east at
40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Salem in Fulton County...         Horseshoe Bend...
Oxford...                         Norfork...
Salesville...                     Briarcliff...
Franklin...                       Bexar...
Norfork Dam...                    Diamond Bay...
Byron...                          Rodney...
Myron...                          Wideman...
Agnos...                          Heart...
Union...                          Salem Airport...
Mitchell...                       Jordan...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

&&

LAT...LON 3635 9178 3634 9168 3625 9168 3625 9169
      3615 9169 3622 9230 3631 9229 3637 9221
      3638 9198
TIME...MOT...LOC 0323Z 272DEG 35KT 3626 9222

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DTC
Special weather statement, Oct 24, 11:14 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1114 PM CDT Sun Oct 24 2021

ARZ032-250445-
Faulkner AR-
1114 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of central Faulkner
County through 1145 PM CDT...

At 1114 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wooster, or near Conway, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Conway...                         Greenbrier...
Vilonia...                        Wooster...
Enola...                          Pickles Gap...
Springhill...                     Holland...
Hamlet...                         Otto...

This includes Interstate 40 between mile markers 121 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for central
Arkansas.

&&

LAT...LON 3501 9212 3501 9222 3499 9223 3512 9252
      3520 9248 3527 9240 3521 9212
TIME...MOT...LOC 0414Z 290DEG 33KT 3519 9243

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Cavanaugh
Special weather statement, Oct 24, 11:18 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1118 PM CDT Sun Oct 24 2021

ARZ006>008-015-017-250445-
Lawrence AR-Randolph AR-Sharp AR-Fulton AR-Izard AR-
1118 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of Randolph,
northeastern Izard, southeastern Fulton, northwestern Lawrence and
Sharp Counties through 1145 PM CDT...

At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm over
Highland in Sharp County, or near Cherokee Village, moving east at 40
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pocahontas...                     Cherokee Village...
Ash Flat...                       Black Rock...
Horseshoe Bend...                 Highland in Sharp County...
Hardy...                          Imboden...
Ravenden...                       Maynard...
Lynn...                           Franklin...
Ravenden Springs...               Ballard...
Annieville...                     Dalton...
Attica...                         Myron...
Smithville...                     Williford...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for eastern and
north central Arkansas.

&&

LAT...LON 3649 9080 3599 9124 3619 9188 3650 9135
TIME...MOT...LOC 0418Z 278DEG 36KT 3626 9152

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Cavanaugh

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:29 PM CDTSevere Thunderstorm WarningLZKBoone, Marion30 min
Oct 24, 8:45 PM CDTSpecial Weather StatementLZKJohnson30 min
Oct 24, 8:52 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion53 min
Oct 24, 8:58 PM CDTSpecial Weather StatementLZKSebastian47 min
Oct 24, 9:09 PM CDTSpecial Weather StatementLZKJohnson36 min
Oct 24, 9:14 PM CDTSevere Thunderstorm WarningLZKLogan, Scott35 min
Oct 24, 9:35 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton40 min
Oct 24, 9:44 PM CDTSpecial Weather StatementLZKPope31 min
Oct 24, 9:48 PM CDTSpecial Weather StatementLZKYell27 min
Oct 24, 10:09 PM CDTSpecial Weather StatementLZKConway, Pope36 min
Oct 24, 10:11 PM CDTSpecial Weather StatementLZKFulton34 min
Oct 24, 10:23 PM CDTSpecial Weather StatementLZKFulton37 min
Oct 24, 10:31 PM CDTSevere Thunderstorm WarningLZKFulton, Randolph, Sharp44 min
Oct 24, 11:14 PM CDTSpecial Weather StatementLZKFaulkner31 min
Oct 24, 11:18 PM CDTSpecial Weather StatementLZKRandolph, Sharp27 min
Oct 24, 11:30 PM CDTSevere Thunderstorm WarningLZKGarland, Saline21 min
Oct 24, 11:53 PM CDTSpecial Weather StatementLZKGarland, Saline37 min
Oct 25, 12:22 AM CDTSpecial Weather StatementLZKPulaski23 min
Oct 25, 12:47 AM CDTSpecial Weather StatementLZKPulaski28 min
Oct 25, 1:16 AM CDTSpecial Weather StatementLZKJefferson29 min
Oct 25, 1:28 AM CDTSpecial Weather StatementLZKDallas32 min
Oct 25, 1:59 AM CDTSpecial Weather StatementLZKDallas31 min
Oct 25, 3:11 AM CDTSpecial Weather StatementLZKLincoln19 min
Oct 25, 3:31 AM CDTSpecial Weather StatementLZKLincoln29 min
Oct 25, 4:01 AM CDTSpecial Weather StatementLZKDesha, Drew29 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.